# SDR C2XA02SH055

- Difficulty date: September 2, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CENTER OMEGA BEAM AT AFT GALLEY MOUNTS NUT PLATE HOLES HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED AFFECTED OMEGA BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
